Search In The Title of Article(s)


free counters
Call for Papers
We would like to invite you to submit manuscripts of your original works, for publication in IEJG.

Aims and Scope
International Electronic Journal of Geometry (IEJG) is a fully-refereed electronic journal.
IEJG is devoted to the high quality publication of current research developments in the fields of geometry, and in all interdisciplinary areas in mathematics which use geometric methods and investigate geometrical structures. The journal is published twice a year. (April-October)

International Electronic Journal of Geometry (IEJG) is indexed in:
Mathematical Reviews
MathSciNet
Zentralblatt MATH Database
  • Please, it is recommendable to use the following abbreviation Int. Electron. J. Geom. when you cite "International Electronic Journal of Geometry". Thank You.
  • It is our pleasure to inform you that we have launched the latest issue of International Electronic Journal of Geometry (IEJG) Vol. 9 No. 2 (2016).

     

  • New email address: iejgeo@yahoo.com.tr



  •  
      Articles In New Issue
    Differential Geometry of Rectifying Submanifolds
    Author(s) : BANG-YEN CHEN
    Volume 9  No. 2 (2016)
     View PDF Article (276 KB)
    On Ruled Surfaces with Pseudo Null Base Curve in Minkowski 3-Space
    Author(s) : EMILIJA NESOVIÇ, UFUK ÖZTÜRK, ESRA B. KOÇ ÖZTÜRK, KAZIM İLARSLAN
    Volume 9  No. 2 (2016)
     View PDF Article (6307 KB)
    On Tensor Product Surfaces of Lorentzian Planar Curves with Pointwise 1-Type Gauss Map
    Author(s) : MEHMET YILDIRIM
    Volume 9  No. 2 (2016)
     View PDF Article (253 KB)
    A Note on Invariant Submanifolds of Trans-Sasakian Manifolds
    Author(s) : CHAOGUİ HU, YANING WANG
    Volume 9  No. 2 (2016)
     View PDF Article (236 KB)
    The Euler Class in the Simplicial de Rham Complex
    Author(s) : NAOYA SUZIKI
    Volume 9  No. 2 (2016)
     View PDF Article (271 KB)
    Some Results on Point-Line Trajectories in Lorentz 3-space
    Author(s) : TUNAHAN TURHAN, VİLDAN ÖZDEMİR, NİHAT AYYILDIZ
    Volume 9  No. 2 (2016)
     View PDF Article (227 KB)
    Dihedrons of a Hyperbolic Three-Space of Positive Curvature
    Author(s) : LYUDMILA N. RONANIKA
    Volume 9  No. 2 (2016)
     View PDF Article (325 KB)
    A New Structure on Manifolds: Silver Structure
    Author(s) : MUSTAFA ÖZKAN, BETÜL PELTEK
    Volume 9  No. 2 (2016)
     View PDF Article (311 KB)
    On phi-Ricci Recurrent Almost Kenmotsu Manifolds with Nullity Distributions
    Author(s) : UDAY CHAND DE, KRISHANU MANDAL
    Volume 9  No. 2 (2016)
     View PDF Article (280 KB)
    Structures on the Product of Two Almost Hermitian Almost Contact Manifolds
    Author(s) : GHERICI BELDJILALI, MOHAMED BELKHELFA
    Volume 9  No. 2 (2016)
     View PDF Article (260 KB)
    Lagrangian H-Umbilical Surfaces in Complex Lorentzian Plane
    Author(s) : SHANGRONG DENG
    Volume 9  No. 2 (2016)
     View PDF Article (264 KB)